# SDR COMA0660436

- Difficulty date: July 13, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 30,867 hours, 29,086 cycles
- Engine: Ge CF343A1
- Engine time: 16,387 hours, 15,155 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807488
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 16,387 hours, 15,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FLIGHT 5015 - NR 2 ENGINE ROLLED BACK TO SHUTOFF DURING LIGHTNING STRIKE, CREW DECLARED AN EMERGENCY.  RESTARTED THE RIGHT ENGINE AND FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE.
